It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Thryocut2 (Synephrine) are these side effects

Thryocut2 (Synephrine) are these side effects

[ Back to Messages ]

Message

Posted by Dan Van Natto on October 20, 2000 at 21:05:51:

I was taking this suppliment which has the active ingredient synephrine. After aproximately one month of use, with 2 pills in the morning and 2 at dinner. I started to develop small heart palpatations and skips, I immediately stopped taking the suppliment. Its been 9 days and they have gotten worse, i think partially due to stress. Sometimes they are so bad my heart will give a giant skipp and then a big pound in my chest which will also knock the breath outta me. Been to emergency and my family doctor. EKG,x-ray,and blood showed no heart problems and the doctors suspect the pills , although 9 days without any caffine or pills, they believe it should have worn off by now, Unless its been stored in fat tissue.

HELP!!!, has anyone had similar problems with synephrine based suppliments, are these side effects due to the pills. I have never had these in my life prior to taking them, and even though the doctors are trying to comfort me, I remain very scared!!!


Follow Ups




All times are GMT -7. The time now is 11:13 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!